Translator Disclaimer
February 2016 Erratum to “Calabi–Yau theorem and Hodge–Laplacian heat equation in a closedstrictly pseudoconvex CR $(2n + 1)$-manifold”
Der-Chen Chang, Shu-Cheng Chang, Jingzhi Tie
J. Differential Geom. 102(2): 351-351 (February 2016). DOI: 10.4310/jdg/1453910457

Abstract

In this erratum, we give corrections regarding Theorem 4.2 of our paper that appeared in Volume 97, Number 3, 2014, pages 395–425.

Citation

Download Citation

Der-Chen Chang. Shu-Cheng Chang. Jingzhi Tie. "Erratum to “Calabi–Yau theorem and Hodge–Laplacian heat equation in a closedstrictly pseudoconvex CR $(2n + 1)$-manifold”." J. Differential Geom. 102 (2) 351 - 351, February 2016. https://doi.org/10.4310/jdg/1453910457

Information

Published: February 2016
First available in Project Euclid: 27 January 2016

Digital Object Identifier: 10.4310/jdg/1453910457

Rights: Copyright © 2016 Lehigh University

JOURNAL ARTICLE
1 PAGES


SHARE
Vol.102 • No. 2 • February 2016
Back to Top